# SDR USAAD99078

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48131
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND- FOUND SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
